Alert archive / Pennsylvania / Wind Advisories in 2007

Wind Advisory 3, NWS Pittsburgh, PA

December 2, 200711 counties in Ohio; 12 counties in Pennsylvania; 6 counties in West Virginia

NWS Pittsburgh, PA issued this wind advisory at Dec 2, 2007, 2:59 PM EST for 11 counties in Ohio; 12 counties in Pennsylvania; 6 counties in West Virginia. It took effect at Dec 3, 2007, 4:00 AM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2007, 2:59 PM EST (19:59 UTC)
In effect from
Dec 3, 2007, 4:00 AM EST
Expired
Dec 3, 2007, 7:07 PM EST
In force
15 hr
Issued by
NWS Pittsburgh, PA
All 29 counties

Belmont County, OH, Carroll County, OH, Columbiana County, OH, Coshocton County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Monroe County, OH, Muskingum County, OH, Noble County, OH, Tuscarawas County, OH, Allegheny County, PA, Armstrong County, PA, Beaver County, PA, Butler County, PA, Clarion County, PA, Forest County, PA, Greene County, PA, Jefferson County, PA, Lawrence County, PA, Mercer County, PA, Venango County, PA, Washington County, PA, Brooke County, WV, Hancock County, WV, Marion County, WV, Marshall County, WV, Ohio County, WV, Wetzel County, WV

The radar

The Pittsburgh radar (KPBZ), 29 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.0 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-12-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-12-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 518 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1673 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
518 m²/s²
0-3 km storm-relative helicity
641 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KPBZ 021959
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
259 PM EST SUN DEC 2 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-030400-
/O.NEW.KPBZ.WI.Y.0003.071203T0900Z-071204T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
259 PM EST SUN DEC 2 2007

...WIND ADVISORY IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT EST
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT EST
MONDAY NIGHT. 

THE NATIONAL WEATHER SERVICE EXPECTS WIND GUSTS OVER 45 MPH AT
TIMES MONDAY INTO MONDAY NIGHT IN THE WAKE OF A STRONG COLD FRONT
THAT WILL MOVE THROUGH THE UPPER OHIO VALLEY. THIS CAN CAUSE
FLYING OBJECTS AND POWER INTERRUPTIONS. DRIVING CAN ALSO BE
AFFECTED...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE.


$$
5 follow-up statements
000 
WWUS71 KPBZ 030107
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
807 PM EST SUN DEC 2 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-030915-
/O.CON.KPBZ.WI.Y.0003.071203T0900Z-071204T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
807 PM EST SUN DEC 2 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT
EST MONDAY NIGHT...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM MONDAY TO MIDNIGHT
EST MONDAY NIGHT. 

THE NATIONAL WEATHER SERVICE EXPECTS WIND GUSTS AROUND 45 MPH AT
TIMES MONDAY INTO MONDAY NIGHT IN THE WAKE OF A STRONG COLD FRONT
THAT WILL MOVE THROUGH THE UPPER OHIO VALLEY. THIS CAN CAUSE
FLYING OBJECTS AND POWER INTERRUPTIONS. DRIVING CAN ALSO BE
AFFECTED...ESPECIALLY FOR HIGH PROFILE VEHICLES. TAKE EXTRA CARE.

$$
000 
WWUS71 KPBZ 030837
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 AM EST MON DEC 3 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-031645-
/O.CON.KPBZ.WI.Y.0003.071203T0900Z-071204T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
337 AM EST MON DEC 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

THE NATIONAL WEATHER SERVICE EXPECTS WIND GUSTS AROUND 50 MPH AT
TIMES TODAY AND EARLY TONIGHT IN THE WAKE OF A STRONG COLD
FRONT. A WIND ADVISORY MEANS THAT STRONG...GUSTY WINDS WILL MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES IN
EXPOSED LOCATIONS. THE GUSTY WINDS COULD ALSO CAUSE SOME MINOR
PROPERTY DAMAGE...DOWNED TREE LIMBS...AND ISOLATED POWER OUTAGES.

$$
000 
WWUS71 KPBZ 031307
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
807 AM EST MON DEC 3 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-032115-
/O.CON.KPBZ.WI.Y.0003.000000T0000Z-071204T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
807 AM EST MON DEC 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

THE NATIONAL WEATHER SERVICE EXPECTS WIND GUSTS AROUND 50 MPH AT
TIMES THROUGH EARLY TONIGHT. A WIND ADVISORY MEANS THAT
STRONG...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES IN EXPOSED LOCATIONS. THE GUSTY WINDS COULD
ALSO CAUSE SOME MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS...AND
ISOLATED POWER OUTAGES.

$$
000 
WWUS71 KPBZ 032120
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
420 PM EST MON DEC 3 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-040500-
/O.CON.KPBZ.WI.Y.0003.000000T0000Z-071204T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
420 PM EST MON DEC 3 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. 

THE NATIONAL WEATHER SERVICE EXPECTS WIND GUSTS AROUND 50 MPH AT
TIMES THROUGH THIS EVENING. A WIND ADVISORY MEANS THAT STRONG...
GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES IN EXPOSED LOCATIONS. THE GUSTY WINDS COULD ALSO
CAUSE SOME MINOR PROPERTY DAMAGE...DOWNED TREE LIMBS...AND
ISOLATED POWER OUTAGES.

$$
000 
WWUS71 KPBZ 040007
NPWPBZ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PITTSBURGH PA
707 PM EST MON DEC 3 2007

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-040115-
/O.CAN.KPBZ.WI.Y.0003.000000T0000Z-071204T0500Z/
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
INCLUDING THE CITIES OF...OAKLAND MD...GRANTSVILLE...
NEW PHILADELPHIA...DOVER...UHRICHSVILLE...CARROLLTON...
EAST LIVERPOOL...SALEM...COLUMBIANA...EAST PALESTINE...
WELLSVILLE...CALCUTTA...COSHOCTON...CADIZ...HOPEDALE...
STEUBENVILLE...ZANESVILLE...CAMBRIDGE...MARTINS FERRY...
ST. CLAIRSVILLE...BELLAIRE...BARNESVILLE...SHADYSIDE...
BRIDGEPORT...CALDWELL...WOODSFIELD...SHARON...HERMITAGE...
GROVE CITY...GREENVILLE...FARRELL...OIL CITY...FRANKLIN...
SUGARCREEK...TIONESTA...NEW CASTLE...ELLWOOD CITY...BUTLER...
ZELIENOPLE...CLARION...PUNXSUTAWNEY...BROOKVILLE...
REYNOLDSVILLE...BROCKWAY...ALIQUIPPA...BEAVER FALLS...AMBRIDGE...
MONACA...BEAVER...PITTSBURGH METRO AREA...KITTANNING...
FORD CITY...LEECHBURG...FREEPORT...APOLLO...INDIANA...
WASHINGTON...CANONSBURG...DONORA...CALIFORNIA...CHARLEROI...
MONONGAHELA...MCMURRAY...GREENSBURG...NEW KENSINGTON...
JEANNETTE...LATROBE...MONESSEN...WAYNESBURG...FAIRDALE...
UNIONTOWN...CONNELLSVILLE...OHIOPYLE...TORONTO...WEIRTON...
WHEELING...MOUNDSVILLE...NEW MARTINSVILLE...FAIRMONT...
MORGANTOWN...KINGWOOD...TERRA ALTA...PARSONS...DAVIS...THOMAS
707 PM EST MON DEC 3 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS CANCELLED THE WIND
ADVISORY. 

GUSTY WINDS WILL CONTINUE THROUGH THE EVENING HOURS...BUT WINDS
WILL REMAIN BELOW ADVISORY CRITERIA. GUSTS OF 30 TO 35 MPH ARE
STILL POSSIBLE THROUGH MIDNIGHT...ESPECIALLY ACROSS HIGHER
ELEVATIONS. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this wind advisory went out at Dec 2, 3:23 AM EST, 11 hours 36 minutes earlier.

Area forecast discussion, Dec 2, 3:23 AM EST, 11 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
323 AM EST SUN DEC 2 2007

.SYNOPSIS...
WARM AIR MOVING NORTH AHEAD OF A STRONG MIDWEST LOW PRESSURE
SYSTEM CONTINUE A WINTRY MIX OF PRECIPITATION FROM PITTSBURGH
NORTH THIS MORNING WITH RAIN IN THE SOUTH. AS THE STORM SYSTEM
HEADS EAST TODAY PRECIPITATION WILL BE ALL RAIN THIS AFTERNOON.
THERE IS A CHANCE FOR THUNDERSTORMS THIS EVENING IN THE SOUTH
AHEAD OF A STRONG COLD FRONT. AS THE COLD FRONT MOVES ACROSS THE
REGION TONIGHT RAIN SHOWERS WILL TRANSITION TO SNOW SHOWERS AFTER
MIDNIGHT. IT WILL BE WINDY AND COLD WITH SNOW SHOWERS MONDAY INTO
TUESDAY WITH SOME ACCUMULATION IN NORTHWEST PENNSYLVANIA AND THE RIDGES.
&&

.NEAR TERM /THROUGH TONIGHT/...
TEMPERATURES STILL NEAR OR BELOW FREEZING FROM PITTSBURGH NORTH AT
08Z AND EXPECT A MIX OF PRECIP EARLY MORNING IN THE SOUTHERN
ADVISORY AREA BEFORE ALL RAIN BY MID MORNING. IN THE FAR NORTH
WILL ALSO KEEP ADVISORY AS IS WITH TEMPERATURES STILL IN THE 20S
AND LOW DEW POINTS. EXPECTING MORE OF A SLEET FREEZING RAIN MIX IN
THE FAR NORTH WITH NOT MUCH IN THE WAY OF SNOW. WARM AIR WILL
SURGE NORTH THIS AFTERNOON AHEAD OF COLD FRONT CHANGING PRECIP TO
ALL RAIN. ADDED A CHANCE FOR THUNDERSTORMS IN THE SOUTH LATE DAY
AND THIS EVENING AS LIFT AHEAD OF AND WITH FRONT MAY BE ENOUGH TO
POP STORMS. FRONT MOVES ACROSS REGION TONIGHT WITH COLD AIR
CHANGING OVER RAIN SHOWERS TO SNOW LATE.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
COLD AIR WILL POUR INTO REGION MONDAY ON STRONG GUSTY NORTHWEST
WINDS WITH COLD NORTHWEST FLOW CONTINUING INTO TUESDAY. EXPECT
DECENT ACCUMULATIONS IN NORTHWEST PENNSYLVANIA AND SOME ACCUMULATION
RIDGES BUT HAVE DOUBTS ON AMOUNTS REACHING WARNING CRITERIA SO
WILL EMPHASIZE IN HWO FOR NOW. STRONG WINDS MONDAY WILL BE
GUSTING AT LEAST OVER 35 MPH BUT SINCE IT IS 3RD PERIOD WILL LET
DAY SHIFT ISSUE ANY NPW THAT MAY BE NEEDED. TEMPERATURES WILL BE
NEARLY STEADY MONDAY BEHIND FRONT AND CONTINUED WELL BELOW NORMAL
TUESDAY.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LAKE EFFECT SNOW WILL END LATE TUESDAY AS CLIPPER SYSTEMS DIVES
SOUTHEAST FROM WESTERN GREAT LAKES. MODELS NOW IN FAIRLY GOOD
AGREEMENT ON A GENERAL LIGHT SNOW LATER TUESDAY NIGHT INTO
WEDNESDAY WITH THIS SYSTEM THEN LEFTOVER SNOW SHOWERS WEDNESDAY
NIGHT INTO EARLY THURSDAY. HIGH PRESSURE WILL SHIFT EAST THURSDAY
WITH A WEAK SYSTEM AND SNOW SHOWERS POSSIBLE IN ZONAL FLOW
FRIDAY. A BIT OF A WARMING TREND SATURDAY IN ZONAL FLOW ALOFT.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
LOW PRESSURE SYSTEM WILL MOVE NORTHEAST ACROSS THE GREAT LAKES LATER
TODAY. EXPECT PREDOMINATELY VFR CONDITIONS THROUGH MID MORNING WITH
AREAS OF MVFR CEILINGS AND VISIBILITIES IN FREEZING RAIN...SLEET AND
SNOW ACROSS NORTHERN TERMINALS AND SCATTERED RAIN SHOWERS IN THE
SOUTH. EXPECT LOWER LEVELS TO MOISTEN THROUGH THE DAY WITH CEILINGS
LOWERING TO MVFR BY AROUND MIDDAY AND IFR DURING THE AFTERNOON.
COVERAGE OF RAIN SHOWERS WILL INCREASE THROUGH THE DAY. ISOLATED
THUNDERSTORMS ARE POSSIBLE AT SOUTHERN TERMINALS AHEAD OF FRONT THIS
EVENING. SURFACE WINDS WILL VEER FROM EAST EARLY THIS MORNING TO
SOUTHERLY DURING THE AFTERNOON AND THEN WEST TONIGHT AFTER PASSAGE
OF COLD FRONT.

CONDITIONS WILL LIKELY REMAIN IFR-MVFR BEHIND THE LOW PRESSURE
SYSTEM WITH SHOWERS CHANGING FROM RAIN TO SNOW LATE TONIGHT AND
MONDAY. ANOTHER LOW PRESSURE SYSTEM FROM CANADA WILL BRING
ADDITIONAL SNOW SHOWERS AND THE POTENTIAL FOR MVFR CONDITIONS
WEDNESDAY AND THURSDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     OHZ041.
PA...WINTER WEATHER ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR
     PAZ008-009-015-016.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     PAZ007-013-014-020>023-030.
WV...NONE.

&&
Hazardous weather outlook, Dec 2, 3:48 AM EST, 11 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 AM EST SUN DEC 2 2007

PAZ008-009-015-016-030900-
VENANGO-FOREST-CLARION-JEFFERSON PA-
348 AM EST SUN DEC 2 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND
WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW SHOWERS MONDAY AND TUESDAY MAY CAUSE HAZARDOUS
TRAVELING CONDITIONS. STRONG WINDS MONDAY MAY APPROACH ADVISORY
CRITERIA WITH WIND GUSTS WELL OVER 35 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ041-PAZ007-013-014-020>023-030-030900-
COLUMBIANA-MERCER-LAWRENCE-BUTLER-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WESTMORELAND-
348 AM EST SUN DEC 2 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

LAKE EFFECT SNOW SHOWERS MONDAY AND TUESDAY MAY CAUSE HAZARDOUS
TRAVELING CONDITIONS. STRONG WINDS MONDAY MAY APPROACH ADVISORY
CRITERIA WITH WIND GUSTS WELL OVER 35 MPH POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ029-031-032-WVZ001>004-
012-021>023-041-030900-
GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-WASHINGTON-GREENE-FAYETTE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
348 AM EST SUN DEC 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SNOW SHOWERS WILL BE ACROSS THE REGION MONDAY AND TUESDAY WITH
LIGHT ACCUMULATIONS POSSIBLE ESPECIALLY IN THE HIGHER ELEVATIONS
OF PENNSYLVANIA...WEST VIRGINIA AND MARYLAND. STRONG WINDS MONDAY
MAY APPROACH ADVISORY CRITERIA WITH WIND GUSTS WELL OVER 35 MPH
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Wind Advisories in Pennsylvania, 2007Wind Advisories in Ohio, 2007Wind Advisories in West Virginia, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.